# SDR CA191121001

- Difficulty date: January 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 8221792003
- Condition: Failed
- Location: Stall Protection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORT ABORTED TAKE OFF FOR RH ADC FAULT. AFTER TROUBLESHOOTING WITH CRC STALL PROTECTION COMPUTER IS DEFECTIVE AND NEED TO BE REPLACE. FAULT WAS CONFIRMED AT SUPPLIER.
